# SDR SWAA2022101045305

- Difficulty date: September 1, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT FWD CARGO BAY BS448- BS490 RBL24. / [01] VERIFIED APLICABILITY SRM 51-30-15-01-1 FOR IDENTIFICATION AND SRM 53-30-15-1A-1 FOR ALLOWABLE DAMAGE;[02] REMOVED CORROSION ON SUBTHRESHOLD WEB AT FCB BS460+5 RBL 24 IAW. SRM 51-10-02-0G-0. MAX. MATERIAL LOSS EVALUATED DAMAGE MEASURES L= 1.0' X W=.8' X D=0.003' REMAINING THICKNESS 0.042' ORIGINAL. THICKNESS 0.045' PER SRM 53-30-15-0I-1 IDENTIFICATION 1 . FOUND TO BE WITHIN LIMITS REWORKED AREA IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 . USED TOOL: ID:ATS2473 S/N: UNKNOWN DUE DATE: 08/2023. OK TO APPLY TREAT & PRIME;[03] INSPECTED ACTION 1;2. VERIFIED MEASUREMENT TABLE. OK TO TREAT AND PRIME;[04] APPLIED CHEMICAL COVERSION IAW SRM 51-20-01 AND PRIMER IAW SOPM 20-41-02 TTG8Q00EJG37  REVOMAL AND INSTALLATION  ACCOMPLISHED ON CARD AD ID: TTG8Q004D40T;[05] VERIFIED ACTION #4
